• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

feel so fat

L

Ladylala

Member
Joined
May 17, 2015
Messages
18
Location
Hampshire
I'm a certain weight and hate it! I used to be lighter! (I really miss being lighter, (being skinny) Due to medication I have put on weight and I hate it!
 
Last edited by a moderator:
Anime-Alchemy

Anime-Alchemy

Well-known member
Joined
Oct 21, 2013
Messages
4,585
Location
On a comet
I'm sorry to hear about this. Why not try to slowly get into exercising? What's your diet like?
 
L

Ladylala

Member
Joined
May 17, 2015
Messages
18
Location
Hampshire
Yeah :) I have been for a jog and I've done some sit ups, my diet is varied, it's quite healthy most days. Today I had fruit for breakfast, salad for lunch and I don't know what I'm having for dinner yet.
 
Anime-Alchemy

Anime-Alchemy

Well-known member
Joined
Oct 21, 2013
Messages
4,585
Location
On a comet
That's cool ^^ your diet is good. I guess it's just down to the exercise? How often do you exercise a week?
 
valleygirl

valleygirl

Well-known member
Joined
Apr 5, 2015
Messages
1,974
Location
Valley of dry bones
Weight gain due to medication--I know how hard that is. I've gained a ton of weight since starting medication, and I know how much it wreaks havoc with self esteem. I don't really know what to suggest, but I just want to let you know you are not alone in that struggle.
 

MarlieeB

ACCOUNT CLOSED
Joined
Jan 15, 2013
Messages
25,044
Weight gain due to medication--I know how hard that is. I've gained a ton of weight since starting medication, and I know how much it wreaks havoc with self esteem. I don't really know what to suggest, but I just want to let you know you are not alone in that struggle.
^^ Ditto

xxx
 
V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
I've gained a lot too due to meds, I used to be skinny. It's horrible, I hope your diet helps.
 
Last edited by a moderator:
Top